# SDR IXXA20250522002

- Difficulty date: May 4, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T227011
- Condition: Cracked
- Location: Zone 500
- Part time: 94,425 hours, 15,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD FLAP HINGE ARM FOR THE AFT FLAP IS CRACKED AT THE ATTACH FLANGE COMMON TO THE LOWER SURFACE SKIN
